Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 82, NWS State College, PA

June 27, 20136 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2013, 1:23 PM EDT for 6 counties in Pennsylvania. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 1:23 PM EDT (17:23 UTC)
Expired
Jun 27, 2013, 2:30 PM EDT
In force
67 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cumberland County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Perry County, PA

The radar

The State College radar (KCCX), 76 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:20 PM EDTTORNADO5 Sw Blain, PA
Jun 27, 2:40 PM EDTTSTM WND DMGBlain, PATREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WUUS51 KCTP 271723
SVRCTP
PAC041-055-057-061-067-099-271830-
/O.NEW.KCTP.SV.W.0082.130627T1723Z-130627T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
123 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CUMBERLAND COUNTY PENNSYLVANIA...
  NORTH CENTRAL FRANKLIN COUNTY PENNSYLVANIA...
  NORTHEASTERN FULTON COUNTY PENNSYLVANIA...
  SOUTHEASTERN HUNTINGDON COUNTY PENNSYLVANIA...
  SOUTHWESTERN JUNIATA COUNTY PENNSYLVANIA...
  SOUTHWESTERN PERRY COUNTY PENNSYLVANIA...

* UNTIL 230 PM EDT

* AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR FORT LITTLETON...MOVING
  NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING
  WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS INCLUDED IN THE WARNING...
  AMBERSON VALLEY...BIG SPRING STATE PARK...BLACKLOG...COLONEL
  DENNING STATE PARK...DOYLESBURG...FANNETTSBURG...HONEY GROVE...
  PERULACK AND WILLOW HILL.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 179
AND 204.

THIS WILL ALSO IMPACT ROUTE 522.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4051 7758 4032 7733 3998 7786 4009 7806
TIME...MOT...LOC 1723Z 225DEG 20KT 4009 7789

$$

FORECASTER: JUNG/CR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 7:50 AM EDT, 5 hours 33 minutes earlier.

Area forecast discussion, Jun 27, 7:50 AM EDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
750 AM EDT THU JUN 27 2013

.SYNOPSIS...
AN UNSEASONABLY DEEP TROUGH WILL CARVE OUT OVER THE EASTERN UNITED
STATES FROM THE GREAT LAKES THROUGH THE MID-SOUTH INTO THE WEEKEND.
THIS PATTERN WILL FEATURE SLIGHTLY COOLER TEMPERATURES AND SEVERAL
OPPORTUNITIES FOR RAINFALL...SOME OF WHICH MAY BE LOCALLY HEAVY. THE
UNSETTLED WEATHER REGIME WILL PERSIST INTO THE FIRST WEEK OF JULY AS
THE UPPER LEVEL TROUGH AXIS SLOWLY MIGRATES INTO THE MISSISSIPPI
VALLEY...ALLOWING A DEEP PLUME OF TROPICAL MOISTURE ALONG THE
EASTERN SEABOARD TO SHIFT WESTWARD INTO THE APPALACHIANS.

&&

.NEAR TERM /THROUGH TONIGHT/...
DENSE FOG AND SHALLOW STRATUS HAVE BECOME A LITTLE MORE PREVALENT
ACROSS THE CWA THAN PREVIOUSLY THOUGHT. THIS IS ESPECIALLY TRUE
OVER THE ALLEGHENIES. UPDATED GRIDS TO REFLECT WIDER CVRG OF
1/4SM VISBYS. NOW THAT THE SUN IS UP...THE DENSE FOG SHOULD ONLY
LAST ABOUT ANOTHER HOUR - SO WILL NOT ISSUE DENSE FG ADVY AND
COVER WITH NOW/SPS.

IR/WV SATL SHOWS WELL-DEFINED VORT/OLD MCV MOVG INTO N-CNTRL OH
LOCATED WITHIN BASE OF H5 SHORTWAVE TROUGH OVER THE SRN GRT LKS
AND UPPER OH VLY. THE SFC LOW ASSOCD WITH THIS MESOSCALE FEATURE
IS HANDLED SIMILARLY BY THE OPERATIONAL MODELS WHICH ALL TRACK IT
ENEWD ACRS N-CNTRL PA THIS AFTN/EVE AND THEN INTO THE CATSKILLS BY
FRIDAY MORNING. STG S-SELY FLOW AT H85 WILL PULL VERY HIGH MSTR
NWD INTO CNTRL PA AHEAD OF THE SFC WAVE...WITH PWATS FCST TO
INCREASE TO AROUND 2 INCHES OVER THE E-CNTRL MTNS AND SUSQ VLY
BY 21Z. EXPECT COMBO OF LG SCALE LIFT/HGT FALLS ASSOCD WITH H5
SHORTWAVE TROUGH AND VERY HIGH MSTR AVAILABILITY TO SUPPORT
POTENTIAL FOR HEAVY TO LOCALLY EXCESSIVE RAINFALL EVENT WITH 1-2+
INCH AMTS...PARTICULARLY OVER PORTIONS OF E-CNTRL AND NERN PA WHICH
IS WHERE MOST OF THE 00Z OPRNL GUIDANCE /INCLUDING THE HI-RES MDLS/
ARE FOCUSING THEIR HEAVIEST QPF.

CONCERNING POTENTIAL FOR FLASH FLOODING...FFG VALUES REMAIN FAIRLY
HIGH IN AREA WHERE HEAVIEST RAFL IS EXPECTED...SO HAVE OPTED NOT TO
ISSUE FF WATCH ATTM. HOWEVER COULD SEE SOME LOCALIZED FLOODING
PROBLEMS DUE TO INTENSE/CONVECTIVELY ENHANCED RAIN RATES AND WILL
CONTINUE TO HIGHLIGHT THIS IN THE HWO PRODUCT. HAVE ALSO KEPT HEAVY
RAINFALL WORDING IN THE GRIDDED WEATHER ELEMENTS/WORDED FCSTS. THE
SERN ZONES ARE IN THE DAY 1 SLIGHT RISK BUT THE SVR THREAT REMAINS
SOMEWHAT UNCERTAIN...OWING TO MARGINAL INSTABILITY/WEAK LAPSE RATES.
IF SIGNIFICANT DESTABILIZATION CAN OCCUR IN ADVANCE OF THE SFC
LOW...BANDS OF TSTMS MAY POSE AN ISOLD STG TO DMGG WIND THREAT.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
A DRIER FRIDAY IS IN STORE FOR CENTRAL PA...AS SOUTHERLY LL JET
AND ASSOC PLUME OF AND ASSOC PLUME OF HIGH PWATS PUSHES OFF THE E
COAST. HOWEVER...TRAILING ENERGY DIGGING INTO THE BACK SIDE OF THE
MEAN TROUGH WILL SUPPORT UNSETTLED CONDS WITH THE CHC OF A SHRA OR
PM TSRA. LIMITED MSTR/NEAR NORMAL PWATS SHOULD HELP CONTAIN BASIN
AVG RAFL AMTS. ENS MEAN QPF RANGES FROM ARND A THIRD OF AN INCH
ACROSS THE NW MTNS...TO JUST A FEW HUNDREDTHS IN THE SOUTH.

ALTHOUGH COOL TEMPS ALOFT SHOULD PROMOTE PLENTY OF CU/STRATO-CU ON
FRIDAY...THERE SHOULD BE ENOUGH BREAKS OF SUNSHINE EAST OF THE
ALLEGHENIES TO PUSH READINGS TO NEAR NORMAL VALUES.

ANOTHER SHORTWAVE ROTATING AROUND BASE OF TROF COULD SUPPORT A FEW
ADDITIONAL SHOWERS FRI NIGHT. HOWEVER...COVERAGE SHOULD WANE
CONSIDERABLY AS BLYR COOLS/STABILIZES AFTER SUNSET.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UNSEASONABLY LOW HEIGHTS WILL COVER THE OHIO VALLEY AND WESTERN PA
ON SATURDAY...A PATTERN FAVORABLE FOR DIURNAL CONVECTION GIVEN
COOL TEMPS ALOFT/STEEP LAPSE RTS. HAVE INCREASED THE CHC OF PM
SHRA/TSRA ACROSS THE WESTERN COUNTIES TO ARND 60 PCT BASED ON
LATEST GEFS OUTPUT. ENS MEAN 925MB TEMPS INDICATE SAT WILL BE
ANOTHER WARM DAY ACROSS THE EASTERN HALF OF THE STATE...WHILE
CLOUDS/PRECIP KEEP READINGS COOLER ACROSS THE WEST.

MED RANGE MDL GUIDANCE IN AGREEMENT WITH REGARDS TO THE LARGE
SCALE PATTERN...INDICATING AN ANOMALOUS TROF CENTERED OVR THE E
GRT LKS/OHIO VALLEY ON SUNDAY...THEN A GRADUAL WESTWARD MIGRATION
OF TROF AND W ATLANTIC RIDGE INTO NEXT WEEK. AS THIS RETROGRESSION
TAKES PLACE...SOUTHERLY LL JET AND BAND OF ANOMALOUS PWATS ON
WESTERN PERIPHERY OF W ATLANTIC RIDGE WILL RETURN TO THE AREA...PROMOTING
ABOVE NORMAL RAINFALL FROM DIURNALLY-ENHANCED CONVECTION SUN-WED.

ALTHOUGH MCLDY SKIES SHOULD CAP DAYTIME TEMPS CLOSE TO SEASONAL
NORMS...THE SOUTHERLY FLOW OF HUMID AIR SHOULD RESULT IN A STRETCH
OF WARM NIGHTS INTO NEXT WEEK.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
DENSE FOG/SHALLOW STRATUS WILL CONTINUE TO IMPACT MOST AIRFIELDS
THRU 13-14Z WITH VIS-CIGS AOB AIRFIELD MINS. SOME IMPROVEMENT TO
3-5SM VIS IN HZ /MVFR/ IS EXPECTED BY LATER THIS MORNING.

ADDED VCTS TO MOST SITES FOR LATE MORNING INTO THE AFTN 15-20Z.
N-S BAND OF RAIN W/ EMBEDDED TSRA WILL SHIFT EWD INTO THE WRN
AIRSPACE/ZOB SECTOR AROUND 14-15Z...AND BRING MOD TO HVY SHOWERS
AND TSTMS TO THE AREA. LCL VIS MAY DROP TO 1-2SM IN +SHRA/+TSRA.

SFC LOW DEVELOPING OVER THE UPPER OH VLY EARLY THIS MORNING WILL
TRACK SLOWLY ENEWD ACRS CNTRL PA THIS AFTN/EVE AND INTO NY STATE
BY FRIDAY MORNING. POTENTIAL IS THERE FOR A FEW SEVERE STORMS
OVER THE ERN 1/3 OF THE AIRSPACE LATE THIS AFTN/EVE.

WINDS WILL SHIFT AROUND TO THE WEST BY FRIDAY MORNING WITH SCT
SHOWERS AND POSSIBLY SOME LOW CLOUDS AND FOG TO CONTEND WITH.

OUTLOOK...
FRI-MON...VFR-MVFR WITH SCT SHOWERS AND TSTMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/CERU
AVIATION...STEINBUGL
Hazardous weather outlook, Jun 27, 9:47 AM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 AM EDT THU JUN 27 2013

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-049-
050-281400-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
947 AM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056-281400-
FRANKLIN-PERRY-
947 AM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA TODAY.
THERE IS A SLIGHT CHANCE THAT LOCALIZED FLOODING WILL RESULT THIS
AFTERNOON OR EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ057>059-063>066-281400-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
947 AM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA TODAY.
THERE IS A SLIGHT CHANCE THAT LOCALIZED FLOODING WILL RESULT THIS
AFTERNOON OR EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ051>053-281400-
MONTOUR-NORTHUMBERLAND-COLUMBIA-
947 AM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEVOIR

In the hours before

Local storm report, Jun 27, 12:01 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1201 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLASH FLOOD      3 SW DUBOIS             41.09N  78.80W
06/27/2013                   CLEARFIELD         PA   911 CALL CENTER

            RT. 119 CLOSED

1140 AM     FLASH FLOOD      2 SW DUBOIS             41.10N  78.78W
06/27/2013                   CLEARFIELD         PA   911 CALL CENTER

            SMALL STREAMS OUT OF BANKS... ROADWAYS FLOODED FROM
            TROUTVILLE TO DUBOIS

1154 AM     FLASH FLOOD      2 NE TROUTVILLE         41.05N  78.76W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            FIRST FLOOR FLOODING

1154 AM     FLASH FLOOD      2 NE TROUTVILLE         41.05N  78.76W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            INTERSECTION OF 219 AND 322 FLOODED

&&

EVENT NUMBER CTP1300185 CTP1300186 CTP1300187 CTP1300188

COLBERT
Local storm report, Jun 27, 12:18 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1218 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLASH FLOOD      DUBOIS                  41.12N  78.76W
06/27/2013                   CLEARFIELD         PA   911 CALL CENTER

            CAR STUCK IN ROAD... MAIN STREET CLOSED

&&

EVENT NUMBER CTP1300189

COLBERT
Local storm report, Jun 27, 12:19 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1219 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     FLASH FLOOD      1 S DUBOIS              41.11N  78.76W
06/27/2013                   CLEARFIELD         PA   911 CALL CENTER

            CUMMINGS ROAD CLOSED

&&

EVENT NUMBER CTP1300190

COLBERT
Local storm report, Jun 27, 12:59 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      DUBOIS                  41.12N  78.76W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            RT. 255 BY DUBOIS MALL HAS 3 FT OF WATER ON ROADWAY

&&

EVENT NUMBER CTP1300192

COLBERT
Special weather statement, Jun 27, 1:05 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
105 PM EDT THU JUN 27 2013

PAZ026-035-036-271745-
FRANKLIN PA-FULTON PA-HUNTINGDON PA-
105 PM EDT THU JUN 27 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN...
NORTHEASTERN FULTON AND SOUTHEASTERN HUNTINGDON COUNTIES...

AT 103 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORT LITTLETON...
MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT FORT LITTLETON...FANNETTSBURG...SHADE GAP...ORBISONIA AND
DOYLESBURG.

THOSE WHO ARE ATTENDING OR INVOLVED WITH CREATION FEST SHOULD PREPARE
FOR THE HAZARDOUS WEATHER CONDITIONS.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 171
AND 196.

THIS WILL ALSO IMPACT ROUTE 522.

LAT...LON 4008 7817 4040 7789 4039 7787 4037 7786
      4036 7781 4031 7772 4026 7770 4029 7767
      4028 7766 4025 7767 4025 7764 4022 7764
      4023 7761 3994 7792

FORECASTER: JUNG
Local storm report, Jun 27, 1:10 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      DUBOIS                  41.12N  78.76W
06/27/2013                   CLEARFIELD         PA   SOCIAL MEDIA

            PARTS OF RT. 119 INTO DUBOIS WASHED OUT

&&

EVENT NUMBER CTP1300193

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:17 PM EDTSpecial Weather StatementCTPLancaster28 min
Jun 27, 9:45 AM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 18 more12 hr
Jun 27, 10:10 AM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 10:59 AM EDTFlash Flood Warning EmergencyCTPClearfield9 hr
Jun 27, 11:34 AM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 12:27 PM EDTAreal Flood AdvisoryCTPElk3 hr
Jun 27, 12:44 PM EDTFlash Flood WarningCTPClearfield, Elk7 hr
Jun 27, 12:57 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Fulton, Huntingdon3 hr
Jun 27, 1:05 PM EDTSpecial Weather StatementCTPHuntingdon40 min
Jun 27, 1:57 PM EDTAreal Flood AdvisoryCTPBlair, Cambria, Clearfield, Huntingdon, Juniata, Mifflin and 1 more3 hr
Jun 27, 2:01 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton59 min
Jun 27, 2:15 PM EDTTornado WarningCTPJuniata, Perry45 min
Jun 27, 2:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Juniata, Perry78 min
Jun 27, 3:21 PM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 3:22 PM EDTSpecial Weather StatementCTPSnyder38 min
Jun 27, 3:28 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Perry, Snyder, Union77 min
Jun 27, 3:41 PM EDTFlash Flood WarningCTPCumberland, Franklin, Juniata, Perry3 hr
Jun 27, 3:55 PM EDTAreal Flood AdvisoryCTPBlair, Centre, Clearfield, Clinton, Huntingdon, Mifflin3 hr
Jun 27, 4:00 PM EDTAreal Flood AdvisoryCTPCameron, Clearfield, Elk3 hr
Jun 27, 4:03 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Juniata, Mifflin, Northumberland, Perry and 1 more3 hr
Jun 27, 4:05 PM EDTSpecial Weather StatementCTPLancaster55 min
Jun 27, 4:08 PM EDTSpecial Weather StatementCTPUnion67 min
Jun 27, 4:20 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon55 min
Jun 27, 4:30 PM EDTSpecial Weather StatementCTPLancaster60 min
Jun 27, 4:33 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon57 min
Jun 27, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Juniata, Northumberland, Perry and 3 more69 min
Jun 27, 4:42 PM EDTAreal Flood WarningCTPCentre, Huntingdon3 hr
Jun 27, 4:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Union60 min
Jun 27, 4:46 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more3 hr
Jun 27, 5:01 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton59 min
Jun 27, 5:11 PM EDTFlash Flood WarningCTPClearfield3 hr
Jun 27, 5:13 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill77 min
Jun 27, 5:17 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Union58 min
Jun 27, 5:26 PM EDTFlash Flood WarningCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill3 hr
Jun 27, 5:40 PM EDTAreal Flood WarningCTPCentre, Clinton, Lycoming9 hr
Jun 27, 5:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan65 min
Jun 27, 5:50 PM EDTTornado WarningCTPCentre, Clinton25 min
Jun 27, 6:09 PM EDTFlash Flood WarningCTPCentre, Clearfield, Clinton3 hr
Jun 27, 6:13 PM EDTTornado WarningCTPClinton, Lycoming32 min
Jun 27, 6:41 PM EDTAreal Flood WarningCTPCumberland, Franklin, Juniata, Perry3 hr
Jun 27, 6:41 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan64 min
Jun 27, 6:51 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming69 min
Jun 27, 7:15 PM EDTAreal Flood WarningCTPCentre, Clearfield6 hr
Jun 27, 7:30 PM EDTRiver Flood WarningCTPClinton4 hr
Jun 27, 7:33 PM EDTFlash Flood WarningCTPSullivan3 hr
Jun 27, 7:43 PM EDTAreal Flood WarningCTPCentre, Huntingdon3 hr
Jun 27, 7:43 PM EDTSevere Thunderstorm WarningCTPSullivan62 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.